Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 16,     Number 1,     Spring 2008

 

ON A QUADRATIC FRACTIONAL INTEGRAL
EQUATION WITH LINEAR MODIFICATION
OF THE ARGUMENT
MOHAMED ABDALLA DARWISH

Abstract. We prove an existence theorem for a quadratic integral equation of fractional order with linear modification of the argument. We show that singular quadratic integral equations with linear modification of the argument have a monotonic solution in C [0, 1].

 

Download PDF Files
 
(Subscribers Only)

© 2006-2009 Canadian Applied Mathematics Quarterly (CAMQ)